The size of the largest bipartite subgraph

Erdos, P. and Kohayakawa, Y. and Gyárfás, András (1997) The size of the largest bipartite subgraph. DISCRETE MATHEMATICS, 177 (1-3). pp. 267-271.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53

Update Item Update Item